# SDR ASAA2025111462748

- Difficulty date: November 14, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N549AS
- Make and model: Boeing 737-8FH
- Aircraft serial: 30824
- Aircraft time: 68,466 hours, 24,432 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 146A832211
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT, FORWARD LOWER MAIN SILL, BRACKET ASSY HAS CORRODED IN RIGHT SIDE BS 787 - 794.37, S25R. GROUNDED - YES. EVALUATED AFT CARGO FWD LOWER MAIN SILL BRACKET ASSY. FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS GIVEN.  REMOVED FWD LOWER MAIN SILL BRACKET ASSY LOCATED AND DRILLED NEW BRACKET P/N:146A8322-11, PO: 1137475.1. INSTALLED NEW FWD LOWER MAIN SILL BRACKET ASSY IAW DWG 146A8320 REV: A, SRM 51-40-02 & SRM 51-40-05.
